Sharp, B orcid.org/0000-0002-7238-4993 (2017) Compactness of minimal hypersurfaces with bounded index. Journal of Differential Geometry, 106 (2). pp. 317-339. ISSN 0022-040X
Abstract
We prove a compactness result for minimal hypersurfaces with bounded index and volume, which can be thought of as an extension of the compactness theorem of Choi–Schoen [4] to higher dimensions.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: | |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 27 Jun 2018 12:29 |
Last Modified: | 27 Jun 2018 12:29 |
Status: | Published |
Publisher: | International Press |
Identification Number: | 10.4310/jdg/1497405628 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:132567 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online